Please use this identifier to cite or link to this item: https://scidar.kg.ac.rs/handle/123456789/8362
Full metadata record
DC FieldValueLanguage
dc.contributor.authorVeselinovic, Mirjana-
dc.contributor.authorTomic Lucic, Aleksandra-
dc.contributor.authorMilicic, Vesna-
dc.contributor.authorRavic Nikolic, Ana-
dc.contributor.authorAničić, Ana-
dc.date.accessioned2020-09-19T15:32:16Z-
dc.date.available2020-09-19T15:32:16Z-
dc.date.issued2019-01-01-
dc.identifier.issn03501221-
dc.identifier.urihttps://scidar.kg.ac.rs/handle/123456789/8362-
dc.description.abstract© 2019, Serbian Medical Society. All rights reserved. The use of tumor necrosis factor antagonists (anti-TNF) has become a usual practice to treat various inflammatory diseases. Although indicated for the treatment of psoriasis, anti-TNF may paradoxically trigger a psoriasiform condition. We present a case of a female patient who, during the use of etanercept for rheumatoid arthritis, developed psoriasis. After histopathological confirmation and consultation, the dermatologist concluded that psoriasis was a paradoxical effect of anti-TNF inhibitors. Anti-TNF inhibitor is replaced with other biological drug-tocilizumab. After the change of the drug, psoriasis eruptions were completely resolved. The paradoxical form of psoriasis after the use of anti-TNF inhibitor requires a change of the drug with other mechanism of action.-
dc.relation.ispartofMedicinski Casopis-
dc.titlePsoriasis eruptions-like side effects after the use of etanercept-case report-
dc.typejournal article-
dc.identifier.doi10.5937/mckg53-23188-
dc.identifier.scopus85079905138-
Appears in Collections:Faculty of Medical Sciences, Kragujevac

Page views(s)

58

Downloads(s)

7

Files in This Item:
File Description SizeFormat 
10.5937-mckg53-23188.pdf3.19 MBAdobe PDFThumbnail
View/Open


Items in SCIDAR are protected by copyright, with all rights reserved, unless otherwise indicated.